# SDR CALA2021081801362

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 95,660 hours, 16,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03RWC
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT OPERATION CHECK FOUND 45DG EMER LIGHT CONNECTOR CRACK REFER HAECO NON-ROUTINE LP:9451299,ORIGINATED BY EMP:V905449,SPE C NO.B777-33-3-7030. PERFORMED BY EMP:V905449,REPLACED THE 45DG EMERGENCY LIGHT CONNE CTOR AND PERFORMED EMERGENCY LIGHT OPERATION TEST FOUND NORMAL, REF AMM 33-51-00-710-801 REV.92A.
